Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    spc0843 is offline New Member
    Join Date
    Feb 2003
    Posts
    26

    how to get out of this mess

    my hormones tests came back and my estrogen is high but also my test is higher then before, it all happen while taking Nolvadex i had a bad reaction to that and side effects have been edgy, jumpy, jittery, nipple aching comes and goes, and sex drive often going extremely high. so now i have not been able to take anything for months and ati-estrogens just make the problem worse.


    anyway, so anti estrogen don't work now the make things worse, likely by increase test which causes confusion, so i need something that will reduce estrogen with out increasing test level, or some that will decrease test levels with out increasing estrogen, i tried spiro but the estrogen just increase and sex drive was still high, i am getting a thyroid test done aswell but the dr said it will take 8 months to see a specialist.

    anything anyone can think that would return hormones level back to normal but not an anti-estrogen

    this is a tricky one

  2. #2
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435
    well how long after your cycle did you have your test ??

  3. #3
    spc0843 is offline New Member
    Join Date
    Feb 2003
    Posts
    26
    about 2-1/2 months, have not use anything long time now, by estrogen is 59 and my test is 22, generally a normal level of estrogen is around 18-25,

  4. #4
    Testify's Avatar
    Testify is offline Senior Member
    Join Date
    Jul 2003
    Location
    The Asshole Capitol
    Posts
    1,065
    I am a little confused by your post, but I do have one comment. You need to find a new doctor if he's telling you its going to be 8 months before you can see a specialist. Where do you live? - not that this should matter . . . That is ridiculous.

  5. #5
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Location
    Antarctica
    Posts
    4,463
    you need nolvadex . i doubt you really had a reaction to nolvadex.

    you cannot lower estrogen and not raise testosterone . neg feedback loop would prohibit that. as you body sees estrogen drop, there is a drive to produce more testosterone so that some will aromatise and estrogen will again return to previous level.

  6. #6
    spc0843 is offline New Member
    Join Date
    Feb 2003
    Posts
    26
    I wish it was that simply, for some reason i have this really high sex drive yet allot of estrogen at the same time, i have tried anti-estrogen but they make things worse to a point where its impossible to continue my body has a negative reaction, before all this problem i use anti-estrogen fine now they make the matter worse, are there alternatives to anti-etrogen i could give them a try.

    BTW 8 months is the waiting list in UK, thats how long it takes otherwise i would have to pay myself that would cost loads

  7. #7
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    spc0843,

    If you want a clear answer, specific to your problem, we need more information from you. Many of us aren't medical professionals, but the more information we have to work with, the better we can help. For example:

    --What was your cycle (steroid names, doses, and length of cycle)?
    --How many cycles have you done?
    --Are you taking any other medications? Which ones?
    --Have you ever had experiences similar to the ones you described before this time? If so, describe the circumstances.
    --What anti-e's were you using (Nolvadex , Proviron , Arimidex , Liquidex, etc)?
    Last edited by BASK8KACE; 11-23-2003 at 02:38 PM.

  8. #8
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    One more thing...How long after your last cycle did you start experiencing these problems (or was it before/during your cycle)?

  9. #9
    spc0843 is offline New Member
    Join Date
    Feb 2003
    Posts
    26
    my second cycle

    wk 1-3 sus 250mg + 200ml of deca per wk
    wk 3-7 sus @500mg + 300ml of deca per wk
    wk 8-10 sus @250mg + 200ml deca per wk


    originally i use Arimidx and allot of Chrysin which help restore natural test levels fine so first cycle great, "after" second cycle i had nipple ache so tried nolvadex andi had a little to no sex drive, something felt wrong right away having a bit of a problem breathing and blur vision and after only a couple of day suddenly sex drive went real high and estrogen was still around my sound strange was jumpy and extremely tried and felt ill to the point i looked almost dead for two weeks really tough that part even getting out of bed, after that i could not respond to Arimdex or chrysin they made things worse, its like nolvadex just completely f'd up the hormones, any help would be great, cheers


    is there a possibility my thyroid hormones went sky high and that could be the problem, i heard that edgy, jumpy, nervous, jittery can be side effects?

  10. #10
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    I haven't heard of any sudden reactions immediatlely after taking Nolvadex .

    From what you described, "something felt wrong right away having a bit of a problem breathing and blur vision," the thing that comes to mind is a recreational drug reaction. Is it possible that your Nolvadex was fake? Were you using any other medication or drugs?

    The day after I take 1mg of Arimidex , my sex drive takes a dive, but I have never had a sudden reaction like you have described.

    I'm curious to find out if anyone can answer this for you.

    If you're feeling sick, then you definitely need to find a way to see a doctor quickly. Can you go to another part of the Europian Union and see a specialist rather than waiting for 8 months in the UK?

  11. #11
    spc0843 is offline New Member
    Join Date
    Feb 2003
    Posts
    26
    i am having a thyroid hormone test done soon, hopefully that will reveal something, based on the side effects i thought it could Hyperthyroidism, igot this from google someone with Hyperthyroidism "I became really hyper, jittery, and jumpy" similar to me, and therefore when even take anti-estregon it just raised thyroid levels further and problems get worse, also i read that progesterone in small dose topically can reduce estrogen while returning thyroid hormone levels back to normal, may try that

  12. #12
    spc0843 is offline New Member
    Join Date
    Feb 2003
    Posts
    26
    "The day after I take 1mg of Arimidex , my sex drive takes a dive, but I have never had a sudden reaction like you have described."


    i know, i feel like a freak, good thing i got a punch bag

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •